# SDR DALA2016053104230

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ADAPTER PLUG FOR WINGLET HAS PITTING ABOVE THE NR 6 BOLT HOLE. ACCOMPLISHED ERA 546361-14, REV ORIGINAL ON RT WING ADAPTER PLUG FOR WINGLET AT NR 6 BOLT HOLE.
